Conformal mappings of a multiply-connected domain onto multi-sheeted surfaces with rectilinear slits
Doklady Akademii Nauk, Tome 160 (1965) no. 1, pp. 13-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_1_a1,
author = {Yu. E. Alenitsyn},
title = {Conformal mappings of a multiply-connected domain onto multi-sheeted surfaces with rectilinear slits},
journal = {Doklady Akademii Nauk},
pages = {13--14},
year = {1965},
volume = {160},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_1_a1/}
}
Yu. E. Alenitsyn. Conformal mappings of a multiply-connected domain onto multi-sheeted surfaces with rectilinear slits. Doklady Akademii Nauk, Tome 160 (1965) no. 1, pp. 13-14. http://geodesic.mathdoc.fr/item/DAN_1965_160_1_a1/